# SDR VNAA2019051111101

- Difficulty date: May 11, 2019
- Submitted: May 12, 2019
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 39,130 hours, 28,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 9965
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP DURING TEST. FERRIED AIRCRAFT TO CLT. REMOVED AND REPLACE ALL EMERGENCY  POWER SUPPLY BATTERIES.
